RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 5(329), Pages 183–184 (Mi umn218)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rigidity of a quadrillage of the pretzel

M. I. Shtogrin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm218

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:5, 1044–1045

Bibliographic databases:

MSC: 52C25
Accepted: 23.08.1999

Citation: M. I. Shtogrin, “Rigidity of a quadrillage of the pretzel”, Uspekhi Mat. Nauk, 54:5(329) (1999), 183–184; Russian Math. Surveys, 54:5 (1999), 1044–1045

Citation in format AMSBIB
\Bibitem{Sht99}
\by M.~I.~Shtogrin
\paper Rigidity of a~quadrillage of the pretzel
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 5(329)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn218}
\crossref{https://doi.org/10.4213/rm218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741682}
\zmath{https://zbmath.org/?q=an:0969.52007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1044S}
\elib{http://elibrary.ru/item.asp?id=13821332}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 5
\pages 1044--1045
\crossref{https://doi.org/10.1070/rm1999v054n05ABEH000218}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086693000017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033258773}


Linking options:
  • http://mi.mathnet.ru/eng/umn218
  • https://doi.org/10.4213/rm218
  • http://mi.mathnet.ru/eng/umn/v54/i5/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Shtogrin, “On flexible polyhedral surfaces”, Proc. Steklov Inst. Math., 288 (2015), 153–164  mathnet  crossref  crossref  isi  elib
    2. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
    3. D. I. Sabitov, I. Kh. Sabitov, “Mnogochleny ob'ema dlya mnogogrannikov kombinatornogo tipa $n$-grannykh prizm v sluchayakh $n=5,6,7$”, Sib. elektron. matem. izv., 16 (2019), 439–448  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:184
    Full text:87
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020